# SDR SWAA2021112432884

- Difficulty date: October 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS DELAMINATED DENT TO OUTER SURFACE. ON INSPECTION OF PANEL FOUND TWO PUNCTURES TO OUTER SURFACE FACE SHEET, LOCATED 8' FROM AFT EDGE 18.75' FROM UPPER EDGE, & AT 5' FROM AFT EDGE; 19' FROM UPPER EDGE. ORIGINAL DAMAGE NOTED, & DAMAGES FOUND ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(5-6). REPAIRS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11 PER SRM 53-40-70-2R-1 PAR 4B(1).
